Review: could Depo-provera cause Nausea and vomiting?
Summary: Nausea and vomiting is found among people who take Depo-provera, especially for people who are female, 20-29 old, have been taking the drug for < 1 month, also take medication Paxil, and have Birth control.
We study 9,948 people who have side effects while taking Depo-provera from FDA and social media. Among them, 251 have Nausea and vomiting. Find out below who they are, when they have Nausea and vomiting and more.
You are not alone: join a mobile support group for people who take Depo-provera and have Nausea and vomiting >>>
Depo-provera has active ingredients of medroxyprogesterone acetate. It is often used in birth control. (latest outcomes from 10,364 Depo-provera users)
Nausea and vomiting
Nausea and vomiting has been reported by people with high blood pressure, pain, type 2 diabetes, depression, multiple sclerosis. (latest reports from 142,442 Nausea and vomiting patients)
On Dec, 31, 2014: 9,940 people reported to have side effects when taking Depo-provera. Among them, 251 people (2.53%) have Nausea And Vomiting.
Time on Depo-provera when people have Nausea and vomiting * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
|Nausea and vomiting||61.86%||6.19%||3.09%||8.25%||7.22%||10.31%||3.09% |
Age of people who have Nausea and vomiting when taking Depo-provera * :
|Nausea and vomiting||1.73%||0.43%||11.69%||45.89%||23.38%||16.45%||0.43%||0.00% |
Severity of Nausea and vomiting when taking Depo-provera ** :
|least||moderate||severe||most severe |
|Nausea and vomiting||12.50%||37.50%||37.50%||12.50% |
How people recovered from Nausea and vomiting ** :
|while on the drug||after off the drug||not yet |
|Nausea and vomiting||0.00%||33.33%||66.67% |
Top conditions involved for these people * :
- Contraception (121 people, 48.21%)
- Menstrual discomfort (28 people, 11.16%)
- Depression (24 people, 9.56%)
- Premenstrual syndrome (20 people, 7.97%)
- Pain (17 people, 6.77%)
Top co-used drugs for these people * :
- Paxil (25 people, 9.96%)
- Yaz (24 people, 9.56%)
- Ambien (23 people, 9.16%)
- Nexium (18 people, 7.17%)
- Doxycycline (18 people, 7.17%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Nausea And Vomiting while taking Depo-provera?
You are not alone! Join a mobile support group:
- support group for people who take Depo-provera and have Nausea And Vomiting
- support group for people who take Depo-provera
- support group for people who have Nausea And Vomiting
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
More questions for: Depo-provera, Nausea and vomiting
You may be interested at these reviews (Write a review):
- Nuvigil & prilosec caused horrible experience
Both the pharmacy and doctor didn't have this interaction in their system after 4 ER trips I finally looked this interaction up. The problems didn't appear for 3 weeks after I started taking Nuvigil. So I didn't connect the two...it was a horrible experience.
- Sodium phosphate sensitivity - chlortrimaton helps
When I eat meat or any product with Sodium Phosphate in it, either in one large dose or cumulatively I get all of these symptoms. It gets worse if I eat it in consecutive meals and/or days. Taking Chlortrimaton eases the symptoms. The Doctor says this is not an allergy but is a sensitivity to Sodium Phosphate. There are other meat tenderizers and preservatives that have one or more of the symptoms listed but I have not been able to identify them.
- Farxiga caused severe cramps and vomiting
I have a history of ulcers but no problems in over a year. I have ulcerative colitis but has been in remission over 10 years. The very first time I took this medicine I had severe bloating and cramps within 30 min. I took it for 2 days with the pain then stopped one day, it settled down but did not stop. I took it the next 2 days and it became so severe I stopped all together. It is 3 days later and I'm still hurting. It is 2 days before Christmas and I'm not even sure I can get a hold of my gastro to check me. Stay away from this drug
- I take abilify and i have hemerroids
I take Abilify and all the side effects so fare are posted above
- Medroxyprogesterone suppresses hidradenitis in me.
I am a Dutch woman, 44 years of age. At age 18, I started to develop symmptoms of what later turned out to be Hidradenitis suppurativa. for birth control, I initially used Marvelon, which I suspected to worsen the symptoms. I have also developed obesity, which appeared to worsen the HS as well. In 2000, at age 30, I switched from Marvelon to medroxyprogesterone, reason being not having to menstruate anymore, which was rather an ordeal. To my surprise, the symptoms of the Hidradenitis vanished; my skin came nearly completely to rest. My dermatologist didn't know what to think of it, and I haven't read of other people having the same experience as I have. After ten weeks, the HS tends to get active again, which is why I now take the medroxyprogesterone once every ten weeks, instead of the standard twelve weeks. Does anyone have a clue what's going on here? Also: would it be possible for me to take a 75 mg injection every five weeks instead of a 150 mg injection every ten weeks? (The anticontraceptive function of the m.p. is no longer relevant in my case.) The 150 mg dose always drains my energy for three days -rubbery legs, fatigue, general malaise. Maybe 75 mg wouldn't?
More reviews for: Depo-provera, Nausea and vomiting
Comments from related studies:
From this study (4 months ago):
I honestly feel pregnant ... I'm EXTREMELY emotional , always sick at work , and have crazy headaches ...
From this study (4 months ago):
Episodes can last 36-48 hours with medications. Without the meds the episode must run its course which can be up the 30-45 days;
From this study (7 months ago):
ToolShedd on Jun, 13, 2014:
That's odd, I'm also on my 3rd depo shot and I've been having problems including nausea, cramping, bloating, headaches, and fatigue. could it possibly be around the 3rd shot that these effects are felt? and do you think it goes away?
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.